# SDR HEEA078229

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- Aircraft time: 1,154 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Part serial: M2323
- Condition: Cracked
- Location: Main Rotor
- Part time: 226 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN THICK PART OF STARFLEX WHERE ARMS MEET.
